Isoperimetric inequalities in parabolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 1, pp. 51-73
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1986_4_13_1_51_0,
author = {Mossino, J. and Rakotoson, J. M.},
title = {Isoperimetric inequalities in parabolic equations},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {51--73},
year = {1986},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 13},
number = {1},
mrnumber = {863635},
zbl = {0652.35053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_51_0/}
}
TY - JOUR AU - Mossino, J. AU - Rakotoson, J. M. TI - Isoperimetric inequalities in parabolic equations JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1986 SP - 51 EP - 73 VL - 13 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_51_0/ LA - en ID - ASNSP_1986_4_13_1_51_0 ER -
%0 Journal Article %A Mossino, J. %A Rakotoson, J. M. %T Isoperimetric inequalities in parabolic equations %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1986 %P 51-73 %V 13 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_51_0/ %G en %F ASNSP_1986_4_13_1_51_0
Mossino, J.; Rakotoson, J. M. Isoperimetric inequalities in parabolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 1, pp. 51-73. http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_1_51_0/
